Choi, Ji YoungDealba, Luz MariaHogben, LeslieKivunge, Benard MNordstrom, Sandra KShedenhelm, Mike2015-05-292015-05-292003The Electronic Journal of Linear Algebra [electronic only] (2003) Volume: 10, page 46-59https://eudml.org/doc/123046http://hdl.handle.net/123456789/1175In this paperthe nonnegative P 0 -matrix completion problem is considered. It is shown that a pattern for 4 × 4 matrices that includes all diagonal positions has nonnegative P 0 - completion if and only if its digraph is complete when it has a 4-cycle. It is also shown that any positionally symmetric pattern that includes all diagonal positions and whose graph is an n -cycle has nonnegative P 0 -completion if and only if n =4.enThe nonnegative P 0 -matrix completion problem.Article